Jump to content

I'm Confused!


[da...]

Recommended Posts

Been on lorazepam a few months, tapered too rapidly from 2mg/dy to 1.0 mg/dy over 3wks and hit the wall.  Sucessfully held there for about 2 1/2 weeks.

 

Now about 2-3 hrs after taking dose I get the shakes but by the end of my dose period (6hrs) the shakes are mostly gone and I generally feel calmer.  What does it mean ?

Have I reached some kind of tolerence and/or Is it time to resume tapering?

Link to comment
Share on other sites

Hi there,

 

I don't know what it means exactly, but I do know that throughout my taper I've had several moments like this.  I'll feel my worst about 1hr or so after my dose, but I feel my best during the day (I take my dose at 8pm).  I have no answers for you...but you're not alone.  I actually wrote something regarding this awhile back and several people stated that they too went through the same thing.  It's so strange. 

 

All the best to you...

Schatje

Link to comment
Share on other sites

Hi Schatje,

 

Its at least good to know I'm not completeley alone with this happening! 

Anybody else?

 

( If I resuming my taper in a few days, maybe I will learn more then).

Link to comment
Share on other sites

I often feel this way too. It mostly hits before my evening dose and then subsides an hour or so later. Kinda strange I think, but then what isn't when you're going through w/d? I take it as the bodies way of saying, "Hey, I don't like these benzos."
Link to comment
Share on other sites

Hi Shaneb,

 

I like what you said also.  If we are waking up our brain by w/d then taking a periodic dose of benzos is yanking it the other way, maybe its complaining!

Link to comment
Share on other sites

[0a...]

Yes, there have been a few times my dose made me feel worse.

 

I think it's our bodies trying to adjust as we taper, and then we take the dose.. back to the Benzo.

 

Just my theory.

 

 

Link to comment
Share on other sites

I've certainly had it happen, lucky at this point in the taper I am feeling virtually zero from my doses. Nothing you can do about it but ignore it and keep tapering. You can make the (probable) mistake of thinking you might feel better without the benzo, but believe me, you can feel sooooo much worse!
Link to comment
Share on other sites

Xeno

Thanks for the warning!  I was considering doing just that before I read your post

Sigma,

thanks its good to know i'm not alone with these dsnptoms

Link to comment
Share on other sites

×
×
  • Create New...